# SDR HEEA087023

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,931 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Drive Gear
- Part number: 406040400117FM
- Part serial: A957
- Condition: Corroded
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON T/R HUB DRIVE SPLINES.
